Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

laguy38v
Newbie

Reged: 10/25/08
Posts: 2
anyone having problems with Intelence????????
      10/25/08 07:36 PM

I started on Intelence over 8 days ago and I broke out in a rash all over my body. My Doctor wants me to continue and see if the rash will go away once my body gets use to the new drug. Has anyone had the same problem?
He put me on presnisone to help deal with the itching.
This drug is one of my last hopes, I am also on 2 others but the Intelence is the reason for the rash.
Thanks for your help!

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* anyone having problems with Intelence???????? laguy38v 10/25/08 07:36 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2992

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3